# SDR QXEA200800406

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CORROSION ON STR 23S (X387 TO X392) AND CONNECTING CLIP TO FRONT SPAR MAIN FRAME ON AFT SIDE AT X387.35.  REMOVED LIGHT SURFACE FROM STRINGER AND CONNECTING CLIP USING SCOTCH BRITE PAD.  ALODINED EXPOSED ALUM. IAW -8 200 CPM CHAP 4 AND 5.  NEGLIGIBLE MATERIAL REMOVED.  PRIMED IAW 51-20-36PG 6 PARA F1.
